# SDR JGVR20200124001

- Difficulty date: January 24, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 12,567 hours, 8,327 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Vertical Stab
- Part time: 12,567 hours, 8,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE AREA OF VERIFIED CORROSION ON VERTICAL SPAR RH AFT SPAR CLIP. FOUND DURING 55-30-00-2200. SUBMIT HAND SANDED AREA TO ENGINEERING FOR FURTHER GUIDANCE. BLEND ONE AREA OF VERIFIED CORROSION ON VERTICAL SPAR RH AFT SPAR CLIP APPROXIMATELY 1.5 INCHES BELOW TOP HINGE.
